# SDR 97ZZZM77

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: LS6868
- Condition: Plugged
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EN ROUTE ALB TO SDF, LOST CABIN PRESSURIZATION DURING CLIMB.  INITIATED EMERGENCY DESCENT TO 10,000 FEET AND CONTINUED FLIGHT TO SDF.  GROUND INSPECTION REVEALED MAIN CARGO DOOR SEAL VENT HOLES PARTIALLY PLUGGED AND NOTED RIGHT OVERWING DOOR AJAR.  CLEARED SEAL VENT HOLES.  RESECURED OVERWING DOOR.  PRESSURIZED AIRCRAFT ON GROUND AND NO LEAKS WERE NOTED.  RETURNED AIRCRAFT TO SERVICE.  (M)
